Adjungierte Extremalf lachen im vierstufigen Räume

L. Koschmieder

Mathematische Zeitschrift (1936)

  • Volume: 41, page 43-55
  • ISSN: 0025-5874; 1432-1823

How to cite


Koschmieder, L.. "Adjungierte Extremalf lachen im vierstufigen Räume." Mathematische Zeitschrift 41 (1936): 43-55. <>.

author = {Koschmieder, L.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry},
pages = {43-55},
title = {Adjungierte Extremalf lachen im vierstufigen Räume},
url = {},
volume = {41},
year = {1936},

AU - Koschmieder, L.
TI - Adjungierte Extremalf lachen im vierstufigen Räume
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 43
EP - 55
KW - Differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.